Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the quenching rate


Authors: Marek Fila and Josephus Hulshof
Journal: Proc. Amer. Math. Soc. 112 (1991), 473-477
MSC: Primary 35K60; Secondary 35B05
MathSciNet review: 1055772
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We examine the quenching rate near a quenching point of a solution of a semilinear heat equation with singular powerlike absorption. A selfcontained result on similarity profiles allows us to improve a previous quenching theorem by Guo.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35K60, 35B05

Retrieve articles in all journals with MSC: 35K60, 35B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1055772-7
PII: S 0002-9939(1991)1055772-7
Keywords: Semilinear parabolic equation, quenching rate, similarity variables, second-order ordinary differential equation, convexity
Article copyright: © Copyright 1991 American Mathematical Society